# SDR CA111207001

- Difficulty date: December 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Actuator
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OPERATOR FOUND CRACKS ON THE RT MLG ACTUATOR BRACKET, ON THE ACFT SIDE.  THE PLANE WAS THEN GROUNDED UNTIL MFG AUTHORIZED A FERRY FLIGHT BACK TO THEIR MAINTENANCE BASE.
